English   español  
Por favor, use este identificador para citar o enlazar a este item: http://hdl.handle.net/10261/45598
COMPARTIR / IMPACTO:
Estadísticas
logo share SHARE logo core CORE   Add this article to your Mendeley library MendeleyBASE

Visualizar otros formatos: MARC | Dublin Core | RDF | ORE | MODS | METS | DIDL
Exportar a otros formatos:
Título

A model of partial differential equations for HIV propagation in lymph nodes

AutorB. S. Marinho, Euler; Bacelar, Flora S.; F. S. Andrade, Roberto
Fecha de publicación2012
EditorElsevier
CitaciónPhysica A: Statistical Mechanics and its Applications 391(1-2): 132-141 (2012)
ResumenA system of partial differential equations is used to model the dissemination of the Human Immunodeficiency Virus (HIV) in CD4+T cells within lymph nodes. Besides diffusion terms, the model also includes a time-delay dependence to describe the time lag required by the immunologic system to provide defenses to new virus strains. The resulting dynamics strongly depends on the properties of the invariant sets of the model, consisting of three fixed points related to the time independent and spatial homogeneous tissue configurations in healthy and infected states. A region in the parameter space is considered, for which the time dependence of the space averaged model variables follows the clinical pattern reported for infected patients: a short scale primary infection, followed by a long latency period of almost complete recovery and third phase characterized by damped oscillations around a value with large HIV counting. Depending on the value of the diffusion coefficient, the latency time increases with respect to that one obtained for the space homogeneous version of the model. It is found that same initial conditions lead to quite different spatial patterns, which depend strongly on the latency interval.
DescripciónTexto completo versión postprint de autor.-- PACS numbers: 02.30.Ks,02.30.Hq,87.18.Hf,87.19.Xx
Versión del editorhttp://dx.doi.org/10.1016/j.physa.2011.08.023
URIhttp://hdl.handle.net/10261/45598
DOI10.1016/j.physa.2011.08.023
ISSN0378-4371
Aparece en las colecciones: (IFISC) Artículos
Ficheros en este ítem:
Fichero Descripción Tamaño Formato  
PHYSA-D-10-01374R1.pdf819,85 kBAdobe PDFVista previa
Visualizar/Abrir
Mostrar el registro completo
 

Artículos relacionados:


NOTA: Los ítems de Digital.CSIC están protegidos por copyright, con todos los derechos reservados, a menos que se indique lo contrario.